# SDR CA981019010

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW4168
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 51R062
- Condition: Failed
- Location: Oil System
- Part time: 12,148 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT WAS ON A TRANSIT STOP AND THE ENGINES WERE SERVICED WITH OIL.  ON CLIMB OUT, THE NR 2 ENGINE OIL PRESSURE INDICATION FLUCTUATED AND THEN WENT TO AMBER XX INDICATION, INDICATING LOSS OF DATA.  THE OIL PRESSURE INDICATION RETURNED INTERMITTENTLY AND INDICATED LOWER BUT SERVICEABLE OIL PRESSURE.  THE CREW PATCHED MAINTENANCE AND IT WAS CONCLUDED THAT THE SNAG WAS AN INDICATION PROBLEM, SO THE AIRCRAFT COMPLETED THE FLIGHT.  POST-FLIGHT INSPECTION OF THE OIL TANK FILLER NECK FOUND THE O-RING FOR THE CHECK VALVE SEAT WAS NOT IN ITS GROOVE AND THIS PREVENTED THE CHECK VALVE FROM SEATING PROPERLY.  PRATT & WHITNEY ARE INVESTIGATING THE PROBLEM.  PART TC:  3,640.
